# SDR CHQA200500201

- Difficulty date: November 24, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N381SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145619
- Aircraft time: 9,503 hours, 7,304 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergnecy Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERHEAD AFT EMERGENCY LIGHT IS INOP.  REMOVED AND REPLACED THE RT WING AFT EMERGENCY EXIT LIGHT BULB IAW 140 MM 33-50-09.  OPS CHECK GOOD.
